Volume 23 • Number 2 • 2000

CR-Submanifolds of a Lorentzian Para-Sasakian Manifold
U.C. De and Anup Kumar Sengupta

One-Parameter Family of Neville-Aitken Algorithm on q-Triangle
Daud Yahaya and G.M. Phillips

P(r, m) Near-Rings
R. Balakrishnan and S. Suryanarayanan

Jacobi Fields and its Application of Normal Contact Lorentzian Manifolds
Ikawa Toshihiko

Some Results on Normal Family of Meromorphic Functions
Ming-Liang Fang and Wei Hong

Convolutions with Hypergeometric Functions
M. Anbu Durai and R. Parvatham

On a Class of Functions whose Derivatives Map the Unit Disc into a Half Plane
Daud Mohamad

Harmonic Curvatures in Lorentzian Space
Nejat Ekmekçi, H. Hilmi Hacisalihoglu and Kazim Ilarslan

Fixed Point Approximation of Weakly Commuting Mappings in Banach Space
Zaheer Ahmad and Abdalla J. Asad

Angka Melayu Sebelum Kedatangan Islam
Shaharir Mohamad Zain